# SDR ASAA0470004

- Difficulty date: June 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND AFT CARGO NR 2 FLOOR PANEL HAS CORROSION ON EDGES.  REPAIRED IAW SRM.  (M)
